Accounting for model error in Bayesian solutions to hydrogeophysical inverse problems using a local basis approach

Details

Ressource 1Download: Koepke et al., AWR, 2017.pdf (1930.50 [Ko])
State: Public
Version: Author's accepted manuscript
License: Not specified
Serval ID
serval:BIB_C920392FB030
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Accounting for model error in Bayesian solutions to hydrogeophysical inverse problems using a local basis approach
Journal
Advances in Water Resources
Author(s)
Köpke Corinna, Irving James, Elsheikh Ahmed H.
ISSN
0309-1708
Publication state
Published
Issued date
06/2018
Volume
116
Pages
195-207
Language
english
Keywords
Water Science and Technology
Funding(s)
Swiss National Science Foundation / Projects / 200021_140864
Create date
03/05/2019 13:25
Last modification date
23/12/2020 7:24
Usage data